Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vaginal Discharge after arimidex
    avatar
    laur1234 posted:
    Is it common to start having a mild vaginal discharge after stopping Arimidex? During the 5 years that I took Arimidex, I never had any vaginal discharge. Within 5 months of stopping it, I have started having a discharge. Has anyone else had this happen?
    Reply
     
    avatar
    angel17941947 responded:
    I assume you know that it needs to be checked out. I took Arimidex for 5 years also and I have a discharge sometimes too. Sometimes it is bad and I will go and buy a yeast infection kit and then it will go away on its on. I keep it on hand and I am sure that I have used this without a yeast infection. They now make a kit that will tell you if you have a yeast infection. I haven't bought one as yet but I just can't tell when it is or when it isn't. It is aggravating to say the least. Good Luck and prayers.

    Pat
     
    avatar
    DiKay1024 responded:
    How interesting! I'm finishing up my 5 years of Arimidex this week, and will be on the look out for any discharge. Thanks for sharing your experience.

    Blessings, Di
     
    avatar
    gredinardo responded:
    I have been on Arimidex or 4 years and 8 months and have recently notice a small brown discharge, not to mention my very panful knees. Am seeing an orthopedic surgeon nexxt month. I want to go off this med, but I am afraid. Does all this sound familar?


    Helpful Tips

    How to more easily read discussions
    Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
    Was this Helpful?
    28 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center